| Model Number |
545-513 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Great Vessel Perforation (2152)
| Date of Event |
01/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A2): patient date of birth unk b6): relevant tests/laboratory data unk.H3): the tightrail was discarded, thus no returned product investigation was performed.H6): great vessel perforation is a known risk of complication with use of the tightrail device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv) lead and a right atrial lead (ra) due to bacteremia and non-function.The procedure started with a sternotomy to aid in the removal of bacterial vegetation and a tricuspid valve repair.Spectranetics lld ez lead locking devices (lld ezs) were inserted into each lead to provide traction.While using a spectranetics 13f tightrail rotating dilator sheath (long) on the rv lead, significant blood loss was observed.A superior vena cava (svc) perforation was discovered, and rescue efforts began.The perforation was successfully occluded, lld ezs were removed, and the leads were cut and remained in the patient.The patient survived the procedure.This report captures the 13f tightrail in use when the perforation occurred, requiring intervention.There was no alleged malfunction of any spectranetics devices in use during the procedure.